Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 44, NWS Shreveport, LA

March 13, 2016Ouachita Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 13, 2016, 9:29 PM CDT for Ouachita Parish, Louisiana. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2016, 9:29 PM CDT (02:29 UTC)
Expired
Mar 13, 2016, 9:49 PM CDT
In force
20 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Ouachita Parish, LA

The radar

The Shreveport radar (KSHV), 175 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 7:11 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 2.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 947 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
947 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1702 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

742 
WUUS54 KSHV 140229
SVRSHV
LAC073-140300-
/O.NEW.KSHV.SV.W.0044.160314T0229Z-160314T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
929 PM CDT SUN MAR 13 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 1000 PM CDT

* AT 929 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BROWNSVILLE-BAWCOM...OR NEAR BROWNSVILLE-BAWCOMVILLE...MOVING
  NORTHEAST AT 55 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  MONROE...CLAIBORNE...WEST MONROE...BROWNSVILLE-BAWCOM...
  BROWNSVILLE-BAWCOMVILLE...SWARTZ...RICHWOOD...FAIRBANKS...PINE GROVE...
  MILLHAVEN AND GUTHRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3249 9194 3245 9194 3242 9198 3233 9219
      3244 9230 3270 9201 3262 9193 3260 9193
      3258 9192 3256 9193 3254 9192 3254 9191
      3251 9190
TIME...MOT...LOC 0229Z 234DEG 47KT 3240 9223 

HAIL...1.00IN
WIND...<50MPH
 
$$

MD
1 follow-up statement
735 
WWUS54 KSHV 140249
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
949 PM CDT SUN MAR 13 2016

LAC073-140259-
/O.CAN.KSHV.SV.W.0044.000000T0000Z-160314T0300Z/
OUACHITA LA-
949 PM CDT SUN MAR 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OUACHITA PARISH IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3249 9194 3245 9194 3242 9198 3233 9219
      3244 9230 3270 9201 3262 9193 3260 9193
      3258 9192 3256 9193 3254 9192 3254 9191
      3251 9190
TIME...MOT...LOC 0246Z 234DEG 47KT 3256 9198 

$$

MD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 5:27 PM CDT, 4 hours 2 minutes earlier.

Area forecast discussion, Mar 13, 5:27 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
527 PM CDT SUN MAR 13 2016

.AVIATION...
ISOLATED STRONG TO SEVERE STORMS WILL CONTINUE TO BE POSSIBLE
THROUGH AROUND 03Z AT THE TXK/ELD/MLU TERMINALS. OTHERWISE...VFR
CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HOURS. GUSTY SOUTHWEST
WINDS WILL DECOUPLE AFTER 00Z THIS EVENING...REMAINING NEAR 4-8KTS
OR SO OVERNIGHT BEFORE INCREASING AGAIN AROUND 14/1500Z. PRESSURE
GRADIENT WILL BE STRONG ENOUGH MON AFTN FOR A FEW GUSTS UPWARDS OF
20KTS ACROSS OUR NE TX TERMINAL LOCATIONS AS WELL.

13

&&

.PREV DISCUSSION... /ISSUED 442 PM CDT SUN MAR 13 2016/

DISCUSSION...
TORNADO WATCH 42 ISSUED FOR PARTS OF THE FOUR-STATE REGION THROUGH
8PM CDT AS VERY WARM AND UNSTABLE CONDITIONS HAVE DEVELOPED THIS
AFTERNOON ACROSS MUCH OF THE REGION...AFTER A CAPPING INVERSION
HELD ON FOR MUCH OF THE DAY. COOLER AIR ALOFT FROM AN UPPER TROF
ADVANCING THROUGH THE RED RIVER VALLEY INTO THE ARKLATEX WILL HELP
TO EVEN FURTHER DESTABILIZE THE ATMOSPHERE WITH STEEP MID LEVEL
LAPSE RATES WHILE DEEP LAYER SHEAR ALSO INCREASES...ESPECIALLY
ACROSS SRN AR AND EXTREME NRN LA...GENERALLY ALONG AND NORTH OF
THE I-20 CORRIDOR. A FEW STORMS HAVE ALREADY GONE SEVERE ACROSS
PARTS OF SW AR WITH HAIL REPORTED AS WELL AS ROTATION WITH THESE
SAME STORMS. EXPECT THE PRIMARY THREATS OF LARGE HAIL AND DAMAGING
WINDS TO CONTINUE THROUGH THE EARLY EVENING HOURS...WITH ISOLATED
TORNADOES ALSO IN PLAY IF DISCRETE STORMS BECOME SUPERCELLULAR.
THE ENHANCED THREAT AREA COVERS NEARLY ALL OF SRN AR WITH A
SLIGHT RISK EXTENDING A BIT FARTHER SOUTH ACROSS PARTS OF NRN
LA...WHERE THE DYNAMICS ARE A BIT LESS FAVORABLE BUT STILL
SUPPORTIVE OF SEVERE CONVECTION. THE THREAT WILL QUICKLY DIMINISH
FROM WEST TO EAST AS THIS UPPER TROF SHIFTS TO THE NE...WITH
SOUTHERLY WINDS GRADUALLY DROPPING OFF IN THE PROCESS. SO...PLAN
TO LET OUR LAKE WIND ADVISORY IN EFFECT FOR MUCH OF THE REGION
CARRY THROUGH THE 7PM EXPIRATION.

A MUCH WELCOME CHANGE WILL START OFF THE NEW WORK WEEK AS A MORE
ZONAL PATTERN SETS UP WITH WELL ABOVE AVERAGE TEMPERATURES THROUGH
TUESDAY...SOARING INTO THE 80S FOR HIGHS FOR NEARLY ALL OF THE
REGION. BY WEDNESDAY...A COLD FRONT WILL SLIDE SWD FROM THE PLAINS
AND BRING OUR NEXT CHANCE OF RAIN AS IT SLOWLY SAGS SOUTH TO ALONG
THE I-20 CORRIDOR BEFORE POSSIBLY STALLING BRIEFLY. THIS WILL KEEP
AT LEAST SLIGHT RAIN CHANCES GOING THROUGH MUCH OF THE EXTENDED
PERIOD WITH ANOTHER UPPER LEVEL TROF SET TO ARRIVE IN TIME FOR
THE WEEKEND. FORTUNATELY...THE PROJECTED RAINFALL AMOUNTS DO NOT
LOOK OVERLY IMPRESSIVE DURING THIS MID TO LATE WEEK TIMEFRAME...
WHICH IS CERTAINLY WELCOME NEWS GIVEN THE CURRENT STATE OF ONGOING
FLOODING ACROSS PARTS OF OUR REGION.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  56  83  62  82 /  20   0   0  10
MLU  57  80  60  81 /  40  10   0   0
DEQ  52  80  54  78 /  20   0   0   0
TXK  53  81  59  80 /  30   0   0   0
ELD  54  80  60  80 /  60   0   0   0
TYR  54  85  60  83 /  10   0   0  10
GGG  54  84  62  82 /  10   0   0  10
LFK  56  86  62  85 /  10   0   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ001>003-
     010>013-017>022.

OK...NONE.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ108>112-
     124>126-136>138-149>153-165>167.

&&

19/13
Hazardous weather outlook, Mar 13, 12:15 PM CDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1215 PM CDT SUN MAR 13 2016

TXZ124-125-136-137-149>153-165>167-141715-
WOOD-UPSHUR-SMITH-GREGG-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-
ANGELINA-SAN AUGUSTINE-SABINE-
1215 PM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG SOUTHERLY WINDS NEAR 20-25 MPH THIS AFTERNOON HAVE THE
POTENTIAL TO POSSIBLY TOPPLE SMALL TREES AND RESULT IN ISOLATED
POWER OUTAGES...DUE TO SOGGY TREE ROOTS FROM RECENT HEAVY RAINS.
ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE...MAINLY NORTH OF
THE I-20 CORRIDOR LATE THIS AFTERNOON. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

LAZ001-002-010>013-017>022-TXZ096-108>112-126-138-141715-
CADDO-BOSSIER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-MARION-HARRISON-
1215 PM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS MAY PRODUCE
STRONG GUSTY WINDS AND POSSIBLY SOME HAIL. FOR THOSE AREAS WHERE
EVEN BRIEF HEAVY RAINFALL OCCURS...ALREADY FLOODED AREAS MAY BE
IMPACTED. ALSO...STRONG GUSTY WINDS HAVE THE POTENTIAL TO TOPPLE
TREES AND RESULT IN POWER OUTAGES...DUE TO SOGGY TREE ROOTS FROM
RECENT HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND
EARLY EVENING.

ARZ050-051-059>061-070>073-LAZ003>006-014-OKZ077-TXZ097-141715-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-WEBSTER-CLAIBORNE-LINCOLN-OUACHITA-MCCURTAIN-BOWIE-
1215 PM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS COULD BECOME
SEVERE AND PRODUCE MAINLY LARGE HAIL AND STRONG TO DAMAGING WIND
GUSTS. ISOLATED TORNADOES ALSO CANNOT BE RULED OUT WITH SOME OF
THESE STORMS. FOR THOSE AREAS WHERE EVEN BRIEF HEAVY RAINFALL
OCCURS...ALREADY FLOODED AREAS MAY BE IMPACTED. ALSO...STRONG
GUSTY WINDS MAY TOPPLE TREES AND RESULT IN POWER OUTAGES...DUE TO
SOGGY TREE ROOTS FROM RECENT HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND
EARLY EVENING.

19

In the hours before

Local storm report, Mar 13, 8:34 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
834 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             1 N WASHINGTON          33.79N  93.68W
03/13/2016  M0.88 INCH       HEMPSTEAD          AR   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED JUST NORTH OF WASHINGTON.

&&

EVENT NUMBER SHV1600199

13
Local storm report, Mar 13, 8:50 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
850 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             STRONG                  33.11N  92.36W
03/13/2016  E1.00 INCH       UNION              AR   PUBLIC

            1 INCH HAIL IN THE STRONG COMMUNITY.

&&

EVENT NUMBER SHV1600200

13
Special weather statement, Mar 13, 8:57 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
857 PM CDT SUN MAR 13 2016

LAZ005-006-014-140245-
UNION LA-OUACHITA LA-LINCOLN LA-
857 PM CDT SUN MAR 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION...EAST CENTRAL
LINCOLN AND NORTHERN OUACHITA PARISHES UNTIL 945 PM CDT...

AT 856 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF CLAIBORNE...MOVING EAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. THISE WINDS MAY DOWN TREES AND PRODUCE PONDING OF WATER
IN ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...SWARTZ...BROWNSVILLE-BAWCOMVILLE...
STERLINGTON...DOWNSVILLE...LOCH LOMON...GUTHRIE...EUREKA...DESHARD...DREW...
FAIRBANKS...CALHOUN...MILLHAVEN...ROCKY BRANCH...FOLKSVILLE...CHENIERE...
PERRYVILLE AND D ARBONNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3247 9194 3251 9246 3268 9247 3275 9206
      3274 9205 3273 9207 3269 9205 3270 9204
      3271 9204 3270 9202 3271 9197 3268 9197
      3266 9194 3267 9192 3266 9191 3260 9193
      3251 9190
TIME...MOT...LOC 0156Z 258DEG 36KT 3259 9234

06
Special weather statement, Mar 13, 9:05 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
905 PM CDT SUN MAR 13 2016

LAZ013-014-019-021-140300-
OUACHITA LA-CALDWELL LA-JACKSON LA-WINN LA-
905 PM CDT SUN MAR 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JACKSON...CALDWELL...
SOUTHEASTERN OUACHITA AND NORTHEASTERN WINN PARISHES UNTIL 1000 PM
CDT...

AT 902 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF JONESBORO...MOVING EAST AT 50 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. THESE WINDS WILL BE STRONG ENOUGH TO DOWN SOME TREES DUE
TO WET SOILS.

LOCATIONS IMPACTED INCLUDE...
JONESBORO...COLUMBIA...GRAYSON...CHATHAM...DODSON...SIKES...LUNA...
VIXEN...BOSCO AND RIVERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3207 9274 3225 9273 3239 9200 3228 9203
      3227 9199 3226 9200 3225 9199 3223 9201
      3223 9199 3221 9199 3219 9201 3220 9197
      3217 9198 3217 9192 3208 9190 3209 9191
      3207 9193 3206 9191 3203 9190
TIME...MOT...LOC 0202Z 259DEG 45KT 3219 9258

06
Local storm report, Mar 13, 9:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
919 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             CHATHAM                 32.31N  92.45W
03/13/2016  E0.88 INCH       JACKSON            LA   LAW ENFORCEMENT

            NICKEL SIZE HAIL REPORTED IN THE CHATMAN COMMUNITY.

&&

EVENT NUMBER SHV1600201

13
Local storm report, Mar 13, 9:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
926 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             DOWNSVILLE              32.63N  92.41W
03/13/2016  E0.88 INCH       LINCOLN            LA   PUBLIC

            NICKEL SIZE HAIL REPORTED IN DOWNSVILLE.

&&

EVENT NUMBER SHV1600202

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:02 PM CDTSevere Thunderstorm WarningSHVClaiborne, Webster44 min
Mar 13, 7:08 PM CDTTornado WarningSHVClaiborne11 min
Mar 13, 7:38 PM CDTSevere Thunderstorm WarningSHVUnion67 min
Mar 13, 8:13 PM CDTSpecial Weather StatementSHVUnion47 min
Mar 13, 8:16 PM CDTSevere Thunderstorm WarningSHVUnion24 min
Mar 13, 8:17 PM CDTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union17 min
Mar 13, 8:19 PM CDTAreal Flood WarningSHVLaSalle42 hr
Mar 13, 8:22 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson25 min
Mar 13, 8:44 PM CDTFlash Flood Warning EmergencySHVCaldwell21 hr
Mar 13, 8:57 PM CDTSpecial Weather StatementSHVOuachita48 min
Mar 13, 9:05 PM CDTSpecial Weather StatementSHVCaldwell55 min
Mar 13, 9:07 PM CDTSevere Thunderstorm WarningSHVJackson, Ouachita25 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.